# SDR DALA2024070206690

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fr 35 S28-31l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CRACK WAS FOU FOUND IN HOLE #6 ON LH FR 35, FRAME WEB AT STR 28 - STR 31. CORRECTIVE ACTION: REPAIRED PER ER/A 617994-14. (0423477)
